Venlafaxine Overdose

Venlafaxine Overdose: Treatment

The treatment for a venlafaxine overdose will vary. If the overdose was recent, the healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." However, once venlafaxine has been absorbed into the body, there is no treatment that can remove the medicine quickly. Therefore, in these cases, treatment involves supportive care, which is treating the symptoms that occur as a result of the overdose. Treatment for a venlafaxine overdose also involves closely monitoring the heart and lungs.
If you happen to overdose on venlafaxine, seek medical attention immediately.
Healthy Pet, Healthy You

Venlafaxine HCl

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.